# SDR CKSA96352

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597842
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  RIGHT WING AFT SPAR LOWER CAP CRACKED AT STA 408 SPLICE.  REPAIRED IAW DRAWING AIA/E/2285, AIA/E/2342, AIA/E/2343 AND DAC DRAWING NR 5613922. REFERENCE REPORT 96AA-156, DC-8 MIP-1 SECTION 15,  NON-ROUTINE TASK CARD NR 82070.
